MathSciNet Relay Station
MathSciNet bibliographic data
MR1209963 (94f:53014) 53A15
Nomizu, Katsumi; Vrancken, Luc A new equiaffine theory for surfaces in $\bold R\sp 4$. Internat. J. Math. 4 (1993), no. 1, 127–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement